# SDR SWAA2023082976049

- Difficulty date: July 6, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 51,861 hours, 31,224 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK IS CORRODED AT BS 380+2 RBL 25 WL 208<[01] PARTIAL UPDATE STEPS 1-3. UPDATED MEASUREMENT TABLE.;[02] SEAT TRACK TO BE REPLACED ON CUSTOMER CARD NUMBER TTG8Q00M2E9G. DUE TO CORROSION BEING OUT OF LIMITS AT ANOTHER LOCATION ON THE SAME SEAT TRACK.;[03] VERIFIED CORRECTIVE ACTION #2;[04] EDITED MEASUREMENT TABLE.;[05] VERIFIED MEASUREMENT TABLE
